# SDR DALA2018103106358

- Difficulty date: October 26, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 57,401 hours, 18,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5807, L/P 0801475) EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS: 3C / INTERIOR. REMOUNTED EMER LT AT 3C. OK FOR SVC.
